Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
govu2003

Oily Skin from Accutane

I started a 40 mg per day Accutane course 4 days ago. For the past couple of days, my skin has been super oily all the time. I have to carry around tissue to constantly wipe oil off my face. Sometimes it even looks like I am sweating. I thought Accutane dried skin out...is this a normal reaction to get?

Share this post


Link to post
Share on other sites

that's completely normal. it should only last a short while. probably with in a week or two your skin will be very dry. after a few weeks for me, the oil went away completely.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×